# SDR SIM2008F00013

- Difficulty date: June 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED EMERGENCY LIGHTS ABOVE MAIN CABIN DOOR AND FLIGHT ATTENDANTS JUMP SEAT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE EMERGENCY POWER SUPPLY 21LN IAW SAAB AMM 33-50-10, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
